# SDR ASAA2013040494374

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,510 hours, 3,535 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE -FMC 2 FAILED.  COMPUTER 2 BREAKER IS OUT.  CONFIRMED C/B OUT. VISUAL INSPECTION BEHIND P6 PANEL & AT NR 2 FMC COMP & RACK -GOOD.  NO HISTORY -60 DAYS.  C/B RESET NORMALLY & STAYS IN OPS CHECK & GROUND VERIFICATION OF NR 1 & NR 2 FMCS GOOD. REF MM 34-61-00, REF 20-60-01 FOR C/B RESET.
